Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Brown vaginal spotting, delayed periods, pressure in abdomen. Coil birth control fitted. Causes for symptoms?

hi i had the implant out and the coil put in 6 months ago iv had a regular monthly cycle since but this month i had brown spotting 2 weeks after my period my period began on the 9th im now 31 days into my cycle and period is still a no show for 6 days iv been bloated and had pressure in my abdomen with a stitch like feeling on my left side do you have any idea what could be going on?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

The coil can at times interfere with the regular menstrual cycle and when this happens the individual is requested to report to the prescribing doctor at their earliest convenience.

It is difficult to comment on the cause, but as is protocol, pregnancy will also have to be ruled out.

Hope this helps.

Best wishes.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor